The Stacks project

Bibliography entry Heitmann-completion-UFD

author
Heitmann, Raymond C.
title
Characterization of completions of unique factorization domains
year
1993
journal
Trans. Amer. Math. Soc.
volume
337
number
1
pages
379–387
url
https://dx.doi.org/10.2307/2154327

@ARTICLE{Heitmann-completion-UFD,
    AUTHOR = "Heitmann, Raymond C.",
    TITLE = "Characterization of completions of unique factorization domains",
    JOURNAL = "Trans. Amer. Math. Soc.",
    VOLUME = "337",
    YEAR = "1993",
    NUMBER = "1",
    PAGES = "379--387",
    URL = "https://dx.doi.org/10.2307/2154327"
}

      

This item is referenced in 1 tag:

  • in Section 107.17: Existence of bad local Noetherian rings